# SDR DL76L060161

- Difficulty date: March 1, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 43,276 hours, 6,673 cycles
- Engine: Pwa PW4060
- Engine time: 32,498 hours, 7,222 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW40603
- Part serial: 727745
- Condition: Leaking
- Location: Nr 1
- Part time: 32,498 hours, 7,222 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT OIL QTY WENT TO 0 WITH DECREASE PRESS AND INCREASE TEMP, OIL PRESS IN RED, ENGINE SHUTDOWN.  TIGHTENED TUBE B-NUT ON TOP OF FUEL /OIL HEAT EXCHANGER.  PERFORMED NECESSARY INSPECTIONS
